# SDR DALA1226446818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR  SUPPORT - CORROSION LOCATION: FS 1320 & 1330 BOTTOM SIDE, ABOVE STR 29R,C-2 BB POS: AFT FLOOR SUPPORT OUT OF LIMITS PER B757 SRM 53-00-53 BEGAN REMOVAL OF SUPPORT FINISHED REMOVING FLOOR SUPPORT AND DRILLED UP REPLACEMENT PER B757 BAC DWG 146N5390 (882888) OK TO INSTALL Z ANGLE, INSTALLED ANGLE PER B757 BAC DWG 146N5390.
